# SDR 2007UALA04779

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 38,864 hours, 10,786 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EEL EXIT LIGHT OUT AT OVERWING POSITION. FOUND BATTERY PACK LOOSE.  SECURED LOOSE BATTERY PACK AT SEAT 23DEF.
